Links between deterministic and stochastic approaches for invasion in growth-fragmentation-death models

Fabien Campillo 1, 2 Nicolas Champagnat 3, 4 Coralie Fritsch 3, 4
1 LEMON - Littoral, Environnement : Méthodes et Outils Numériques
CRISAM - Inria Sophia Antipolis - Méditerranée
3 TOSCA - TO Simulate and CAlibrate stochastic models
CRISAM - Inria Sophia Antipolis - Méditerranée , IECL - Institut Élie Cartan de Lorraine : UMR7502
Abstract : We present two approaches to study invasion in growth-fragmentation-death mod- els. The first one is based on a stochastic individual based model, which is a piecewise deterministic branching process with a continuum of types, and the second one is based on an integro-differential model. The invasion of the population is described by the survival probability for the former model and by an eigenproblem for the latter one. We study these two notions of invasion fitness, giving different characterizations of the growth of the population, and we make links between these two complementary points of view. In particular we prove that the two approaches lead to the same crite- rion of possible invasion. Based on Krein-Rutman theory, we also give a proof of the existence of a solution to the eigenproblem, which satisfies the conditions needed for our study of the stochastic model, hence providing a set of assumptions under which both approaches can be carried out. Finally, we motivate our work in the context of adaptive dynamics in a chemostat model.
Type de document :
Article dans une revue
Journal of Mathematical Biology, Springer Verlag (Germany), 2016, 73 (6-7), pp.1781-1821. 〈10.1007/s00285-016-1012-6〉
Liste complète des métadonnées

Littérature citée [33 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01205467
Contributeur : Coralie Fritsch <>
Soumis le : samedi 26 septembre 2015 - 14:41:35
Dernière modification le : samedi 6 octobre 2018 - 01:16:23
Document(s) archivé(s) le : mardi 29 décembre 2015 - 10:03:28

Fichiers

manuscript.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Fabien Campillo, Nicolas Champagnat, Coralie Fritsch. Links between deterministic and stochastic approaches for invasion in growth-fragmentation-death models. Journal of Mathematical Biology, Springer Verlag (Germany), 2016, 73 (6-7), pp.1781-1821. 〈10.1007/s00285-016-1012-6〉. 〈hal-01205467〉

Partager

Métriques

Consultations de la notice

601

Téléchargements de fichiers

230